U.S. doctors online nowAsk doctors free
United Kingdom
A 29-year-old female asked:

My 1 eye is more blurred after using drops for eye inflamatin. is it normal? eye inflammation cause permanent blurry. i used every hour pred forte.

1 doctor answer2 doctors weighed in
Dr. William Goldstein
Ophthalmology 32 years experience
Blurry from inflam?: The inflammation can cause permanent blur due to swelling in the retina or cataract. Long-term use of steroid drops can also cause cataract. You should ask your eye doctor to clarify why you have decreased vision, and if it can be improved.
Last updated May 12, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.